Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On semisimple commutative semigroups


Author: B. D. Arendt
Journal: Trans. Amer. Math. Soc. 208 (1975), 341-351
MSC: Primary 20M10
MathSciNet review: 0379699
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper presents an application of radical theory to the structure of commutative semigroups via their semilattice decomposition. Maximal group congruences and semisimplicity are characterized for certain classes of commutative semigroups and $ N$-semigroups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20M10

Retrieve articles in all journals with MSC: 20M10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1975-0379699-4
Keywords: Commutative semigroup, maximal modular congruence, radical, semisimple, $ N$-semigroup, semilattice decomposition
Article copyright: © Copyright 1975 American Mathematical Society